# SDR ASAA2019022548313

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,453 hours, 5,058 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CENTER PUMPS WERE TURNED OFF, LEFT TANK INDICATION DROPPED ABOUT 1100LBS AND IMBAL CAUTION LIGHT ILLUMINATED. RAN IMBAL QRH, NO LEAKS SUSPECTED (FUEL USED PLUS FUEL REMAINING EQUALED DEPARTURE FUEL) IMBALANCE GRADUALLY REDUCED TO 600LBS (LEFT LOW) AT LANDING. GROUNDED - YES. ACCOMPLISHED FQIS BITE REF B737-900 AMM 28-41 TASK 801. NO HISTORY FOR PAST 120 DAYS OK FOR SERVICE.
